Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 55 (2) (2023)
Modification of Homotopy Perturbation Algorithm Through Least Square Optimizer for Higher Order Integro-Differential Equations
by Mubashir Qayyum and Imbsat Oscar

Inference for the Unit-Gompertz distribution based on record data
by Azaz Ahmed and Nuzhat Aftab

Numerical Study for Fractional-Order Magnetohydrodynamic Boundary Layer Fluid Flow Over Stretching Sheet
by M. A. Murad and F. Hamasalh
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved